# SDR JJBA361PH331499

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 28,095 hours, 39,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CEILING EMERGENCY LIGHT NOT WORKING AT ROW 9.  MX CREW RESEATED BULB IN THE LIGHT SOCKET.  OPS CHECK WAS SATISFACTORY.
